Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Poletsky theory of discs in compact manifolds


Author: Uroš Kuzman
Journal: Proc. Amer. Math. Soc. 146 (2018), 4767-4774
MSC (2010): Primary 32Q60, 32Q65, 32E30, 32U05
DOI: https://doi.org/10.1090/proc/14131
Published electronically: August 8, 2018
MathSciNet review: 3856144
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a direct construction of Poletsky discs via local arc approximation and a Runge-type theorem by A. Gournay [Geom Funct. Anal. 22 (2012), pp. 311-351].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32Q60, 32Q65, 32E30, 32U05

Retrieve articles in all journals with MSC (2010): 32Q60, 32Q65, 32E30, 32U05


Additional Information

Uroš Kuzman
Affiliation: Faculty of Mathemathics, Physics and Mechanics, University of Ljubljana and Institute of Mathemathics, Physics and Mechanics, Jadranska 19, 1000 Ljubljana, Slovenia.

DOI: https://doi.org/10.1090/proc/14131
Received by editor(s): October 19, 2017
Received by editor(s) in revised form: February 13, 2018
Published electronically: August 8, 2018
Additional Notes: The research of the author was supported in part by the research program P1-0291 and grants J1-9104 and J1-7256 from ARRS, Republic of Slovenia. A large part of the result was created during his stay at the University of Oslo, in spring 2017.
Communicated by: Filippo Bracci
Article copyright: © Copyright 2018 American Mathematical Society